# SDR DALA2022072505114

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 65,945 hours, 21,475 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 SLIDE INDICATOR LIGHT INOP OR DAMAGED. DOOR 2RH SLIDE WARNING LIGHT INDICATOR IS MISSING. / LOCATIONS:604. CORRECTIVE ACTION: REPLACED 2R SLIDE LIGHT IAW B757 WDM 25-66. OPS CHK NML. (2328225)
